Skip to content
Should I take a test
avatar
arichardson posted:
I have been on the depo shot for 2years, my last shot was in May. I am not sure when my last period was or when I will get it again. I took a pregnancy test a few weeks ago and it was neg. My breast have been hurting to the point that it wakes me up at night. Also all day yesterday I felt like I was going to be sick all day. The question is should I take a test even though I took one a few weeks ago I don't want to keep taking them when their is really no need to keep taking them since I have not received my period. Me and my husband are trying to get pregnant. I am just confused.
Reply
 
avatar
tlkittycat1968 responded:
You could just have symptoms of coming off the shot. Also, when coming off the shot, it can take a year, rarely longer, for your periods to return.
Proud mommy to PJ (4)


Spotlight: Member Stories

oh and i forgot to say i have not had a period since april 15.

Helpful Tips

need help!!
am now 3 weeks late i did take a test and was neg but my tummy is starting to get hard!! any ideas? More
Was this Helpful?
0 of 1 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.